# SDR UALA2011072603822

- Difficulty date: July 26, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 43,228 hours, 17,625 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS ON SEATS 7C 12C AND 35C ARE BURNED OUT.  BULBS WERE REPLACED. SEAT 12C SOCKET WAS REPLACED. OP CHECKED GOOD.
